# SDR UIEA2021042701010

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,815 hours, 23,731 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO T/O WXR FAIL MESSAGE ON ADI( PERFORMED OPS CHECK OF WEATHER RADAR SYSTEM PER B767 AMM 34-43-00. OPS CHECK GOOD. )
